# SDR ASAA2016122619169

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 56,052 hours, 25,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN LENS FALLING OFF OF LIGHT ASSY AT L-2 DOOR.  ACFT GROUNDED. REMOVED AND REPLACED THE LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801 - OPS NORMAL.
